# SDR ALGA2012061802

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: XATRP
- Make and model: Bell 212
- Aircraft serial: 30869
- Aircraft time: 19,058 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Retainer
- Part number: 205030477003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER CORRODED BEYOND REPAIR LIMITS.
